Terrible headaches from certain triggers

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2009
Total Posts : 23
   Posted 4/22/2010 7:56 PM (GMT -6)   
I get terrible headaches when i take anything containing magnesium sterate, omega 3, or whey protein. i was taking a high dose of omega 3 and whey for awhile and a lot of supplements containing steric acid until i started using a proton pump inhibitor for stomach reflux and I think that set something off.

Can anyone explain the trigger to me and how I can possibly get over this? I hope this isn't a life long thing as every drug and supplement contain magnesium sterate and i want to use whey and omega 3 again.

thank you for reading.

Veteran Member

Date Joined Dec 2008
Total Posts : 2386
   Posted 5/1/2010 1:09 PM (GMT -6)   
You cant get over triggers unless you outgrow them... til then advoid what triggers you :)
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, March 22, 2018 8:18 AM (GMT -6)
There are a total of 2,942,681 posts in 322,878 threads.
View Active Threads

Who's Online
This forum has 161255 registered members. Please welcome our newest member, Zebedee1210.
413 Guest(s), 7 Registered Member(s) are currently online.  Details
Northernelf, Hardlyrob, InTheShop, SharonZ, OriolCarol, straydog, Zebedee1210